Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ALMA LASERS LTD HYBRID
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ALMA LASERS LTD HYBRID
Catalog Number
AACO15061980BDAZ0003
Medical Device Problem Code
Use of Device Problem (1670)
Health Effect - Clinical Code
Burn(s) (1757)
Date of Event
10/17/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Burn after hybrid laser treatment, may leave scars.
Event or Problem Description
It was reported about a burn after hybrid laser treatment.
New Search
Submit an Adverse Event Report
Brand Name
HYBRID
Common Device Name
HYBRID
Manufacturer
(Section D)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS 3079895
Manufacturer
(Section G)
ALMA LASERS LTD
18 haharash street
north industrial park
caesarea, 30798 95
IS 3079895
Manufacturer Contact
avi hirshnzon
18 haharash street
north industrial park
caesarea 30798-95
IS 3079895
MDR Report Key
20914629
Report Number
3004167969-2024-00028
Device Sequence Number
20977689
Product Code
GEX
UDI-Device Identifier
17290110122109
UDI-Public
(01)17290110122109(11)20230803
Combination Product (Y/N)
N
Initial Reporter Country
US
PMA/510(K) Number
K203441
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
N
Reporter Type
Manufacturer
Report Source
Distributor
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
12/12/2024
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
Health Professional
Device Catalogue Number
AACO15061980BDAZ0003
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
11/15/2024
Initial Report FDA Received Date
12/12/2024
Was Device Evaluated by Manufacturer? (Y/N)
No
Date Device Manufactured
08/03/2023
Is the Device Labeled for Single Use? (Y/N)
No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other;
Patient Sex
Female